# SDR 9603199882

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, AFT CABIN DOOR AND TAIL CONE EMERGENCY LIGHTS REPORTED DIM.  REPLACED BATTERY POWER SUPPLY ASSEMBLY AND OPERATIONAL CHECKS GOOD.
